# SDR ZZDA2007239

- Difficulty date: June 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER CHORD DOUBLER IS CORRODED STA 1053 BETWEEN L-29L TO 29R.  INSTALLED LOWER CHORD ANGLE DOUBLER AT AFT PRESSURE BULKHEAD STA 1053 BETWEEN L-29L TO 29R AS PER B717 SRM 51-41-05.
